# SDR 2001UALA02217

- Difficulty date: November 5, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 LEFT HAND FUSELAGE FRAME CHORD CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE DOUBLER MANUFACTURED AND INSTALLED.
